Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

34 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932008
Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities
Beyn W-J, Emmrich E, Rieger J (2018)
Journal of Evolution Equations 18(3): 1319-1339.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921249
Computation and Stability of Traveling Waves in Second Order Evolution Equations
Beyn W-J, Otten D, Rottmann-Matthes J (2018)
SIAM Journal on Numerical Analysis 56(3): 1786-1817.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2909433
Stochastic C-Stability and B-Consistency of Explicit and Implicit Milstein-Type Schemes
Beyn W-J, Isaak E, Kruse R (2017)
Journal of Scientific Computing 70(3): 1042-1077.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906546
Symbolic coding for noninvertible systems: uniform approximation and numerical computation
Beyn W-J, Hüls T, Schenke A (2016)
Nonlinearity 29(11): 3346-3384.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904069
Stochastic C-Stability and B-Consistency of Explicit and Implicit Euler-Type Schemes
Beyn W-J, Isaak E, Kruse R (2016)
Journal of Scientific Computing 67(3): 955-987.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals
Beyn W-J, Latushkin Y, Rottmann-Matthes J (2014)
Integral Equations and Operator Theory 78(2): 155-211.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319166
Linear semigroups with coarsely dense orbits
Abels H, Manoussos A (2014)
Israel Journal of Mathematics 200(1): 327-341.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
Coarse topological transitivity on open cones and coarsely J-class and D-class operators
Manoussos A (2014)
Journal of Mathematical Analysis and Applications 413(2): 715-726.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606461
Recurrent Linear Operators
Costakis G, Manoussos A, Parissis I (2014)
Complex Analysis and Operator Theory 8(8): 1601-1643.
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2553220
Galerkin finite element methods for semilinear elliptic differential inclusions
Beyn W-J, Rieger J (2013)
Discrete And Continuous Dynamical Systems. Series B 18(2): 295-312.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2560140
Error analysis of a hybrid method for computing Lyapunov exponents
Beyn W-J, Lust A (2013)
Numerische Mathematik 123(2): 189-217.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501407
An integral method for solving nonlinear eigenvalue problems
Beyn W-J (2012)
Linear Algebra and its Applications 436(10): 3839-3863.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2298493
A group of isometries with non-closed orbits
Abels H, Manoussos A (2012)
Topology and its applications 159(17): 3638-3639.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319161 PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548619
Properness, Cauchy-indivisibility and the Weil completion of a group of isometries
Manoussos A, Strantzalos P (2012)
Pacific Journal Of Mathematics 259(2): 421-443.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326421
An Implicit Function Theorem for One-sided Lipschitz Mappings
Beyn W-J, Rieger J (2011)
Set-Valued and Variational Analysis 19(3): 343-359.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454800
Continuation of eigenvalues and invariant pairs for parameterized nonlinear eigenvalue problems
Beyn W-J, Effenberger C, Kressner D (2011)
Numerische Mathematik 119(3): 489-516.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003388
The Global Random Attractor for a Class of Stochastic Porous Media Equations
Beyn W-J, Gess B, Lescot P, Röckner M (2011)
Communications in Partial Differential Equations 36(3): 446-469.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562307
Proper actions and proper invariant metrics
Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.
PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795449
Two-Sided Error Estimates for the Stochastic Theta Method
Beyn W-J, Kruse R (2010)
Discrete and Continuous Dynamical Systems -Series B 14(2): 389-407.
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=110284488

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung